# SDR UIEA2019061004456

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,434 hours, 17,178 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: EM56205
- Part serial: 81207225
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH ENG HYD PRESSURE FROM PUMP WAS INOP.  REMOVED AND REPLACED EDP. REMOVED AND REPLACED HYD SHUTOFF VALVE.
